# SDR ASAA2016083117878

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 54,512 hours, 21,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SPOTLIGHT ON ROW 27L BULLNOSE IS INOPERATIVE, REF T/C 78233008.  ACFT GROUNDED.  RELAMPED 27L BULLNOSE EMERGENCY LIGHT, OPS NORMAL, REF T/C 78233008.
